# SDR AALA20021074

- Difficulty date: July 18, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N305AA
- Make and model: Boeing 767223
- Aircraft serial: 22311
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - EN ROUTE JFK-MIA, LEFT MAIN LANDING GEAR COMES DOWN WHEN GEAR HANDLE IS PLACED IN OFF POSITION.  RETURNED TO JFK LANDED WITHOUT INCIDENT.  REPLACED LEFT MAIN GEAR DOOR LATCH AND GEAR OPERATED SEQUENCE VALVE.  PERFORMED OPS AND LEAK CHECK PER MM REF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
